Moderator Note: Link to Maresat's benzo thread
Posted 15 March 2017 - 10:08 PM
Hi , I'm new here .... I've read a lot of posts and found some great advice and wisdom relative to WDs .
I started my Valium taper at 10 mgs June 2016 , after a very difficult cross from klonopin that was pretty horrific. I kinda wished I had been more informed and had tried tapering direct from klonopin , but I only knew the Ashton method at that point and thought it was the way to go. Anyway , since June , I don't know if I was ever really stable on the V. My nervous system was so messed up from the crossover, ( and I think from my steroid CT ) but I thought I could just go ahead and begin the V taper at the Ashton rate. After the first mg things got really bad. ( mostly bed bound, terrible burning flesh and skin, stomach pains , concrete head, memory issues, difficulty walking , zero stress tolerance, hypersensitivity to sound and more)
By September I had to hold my taper at 81/4 mgs V.
every time I have tried to cut the tiniest amount ( liquid MT), I get thrown back into crippling WDs . I am hypersensitive to everything , cannot work or even socialize in any way, a lot of pain and constant burning skin and flesh.
I hate how sedating the V is , I dose three times a day. Most of my symptoms are physical .
I have managed to get down almost to 8 mgs Since the end of September, just making little reductions here and there, but they always hit me really hard and take weeks to recover from.
I don't know how to proceed. It seems my only option is to keep holding and trying to cut little bits when I feel I can.
I was only on benzos daily for 6 months , and can't believe this is so hard.
Is anyone else THIS sensitive ?
I have reduced my gabapentin from 900 mgs to 415 mgs , I'm not absolutely sure when I started that , sometime in 2016. I have been advised that for now it would best to hold tapering the gabapentin , as even though I haven't felt any particular WDs from it , it could be influencing my Valium taper. I definitely feel the Valium cuts very specifically though.
I do want to get lower in dose on my Valium , that I feel is my first priority.
I haven't been non symptomatic since the start of this taper. I'd really like to find a way to taper where I can have a bit of a life while I do it.
I just wonder if anyone else has similar experience . I will feel 1/30th of a 1/4 mg cut of V! At this rate it would take me 6-8 years to come off.... i suppose I wouldn't mind if I can live a life in the meantime.
Thanks in advance for any experience or encouragement you may have.
Ps , I couldn't fit my supplements in my sig, so here they are-
I do take magnesium in a liquid sea mineral form , and know to take it 2 hours away from gabapentin - about 100 mgs day
Milk thistle, biotin-1,000 mg, Pantethine-300 mg, ester c-100mg, krill oil-1000 mg,saffron-88 mgs, lactium-167 mgs, citicoline-300 mgs,niacinamide-500-1,000 mgs, l-lysine-500 mg, zinc piconolate-15 mg
Edited by Shep, 18 March 2017 - 01:59 PM.
added link to benzo thread